| Model Number |
IMPLANT SYSTEM, MPFL, BIOCOMPOSITE |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/24/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a mpfl surgery with two 4.75 swivelock, fibertape and tightrope rt the fibertape pulled out from one of the swivelock anchors in the patella.The surgeon used larger screws in the patella, a screw in the femur and synthetic graft.There was no harm for patient, operator or third party.The surgery was finished successfully with a different device with the part number ar-1555bc.It was not necessary to do a second surgery.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force used during suture passing/tightening /tensioning.